Miranda asked in HealthOther - Health · 9 years ago

Steroid inhaler; ready to faint?

Lately, because of allergy season, my asthma has been acting up. I had to go to the doctors recently, but for a shot. I told him about my asthma and he perscribed a steroid inhaler. He told me to use it twice in the morning, and twice before bed for two weeks. About twenty minutes ago, I was making a cake with my mom, cutting strawberries, while I started to get light headed. It got worse and worse until the point where was ready to faint at any given moment. I had to go lie down for it to go away, but when I stand up it just gets worse. This has also happened yesterday. Another symtom (or it's just me) is my legs/arms falling asleep. I really do believe it's because of the inhaler. Is it?

By the way, the brand of the inhaler is Qvar, and the name is 'beclomethasone dipropionate HFA inhalation aerosol'

3 Answers

Relevance
  • 9 years ago
    Favorite Answer

    you should see a docter it could get worse

    • Login to reply the answers
  • 4 years ago

    I think you will be fine, this happened to me today, stop the qvar and ask your doctor for a different type, try an albuterol inhalant

    • Login to reply the answers
  • 9 years ago

    i use inhaler to that never happen to me

    u should see a doctor

    • Login to reply the answers
Still have questions? Get your answers by asking now.